Pregabalin

joyful164
joyful164 Member Posts: 2,962
edited 1. Dec 2009, 05:03 in Living with Arthritis archive
Hi folks.
Hope you all ok and flare up free.
I would like to know if anyone has had a swollen face, sore mouth and tongue with Pregabalin. Have looked it up just now, because I am experiencing left side of face swollen and sore.
Going gp on Monday if I can get in of course, but if anyone has had adverse problems, would love to know.

all the best

Joy

Comments

  • frogmorton
    frogmorton Member Posts: 26,672
    edited 30. Nov -1, 00:00
    Joy!!
    How long you had that????
    Of it's new I think you should get it checked out - I'm sure swelling in that area isn't good...
    could you ring NHS direct If you have only just got it incase it gets worse????
    I think Cris (skezier) is on pregablin.
    She might be able to advise?
    Love
    Toni x
    Love

    Toni xxx
  • annie_mial
    annie_mial Member Posts: 5,818
    edited 30. Nov -1, 00:00
    Joy, I get pain and pressure on the left side of my face and head, but mine is due to TA (Temporal Arteritis) which I have alongside the PMR. I'd get it checked out soonest, just in case.

    Annie
  • joyful164
    joyful164 Member Posts: 2,962
    edited 30. Nov -1, 00:00
    Thanks. I guessed it was due to the PMR, but with so many complex problems I guess my body is getting mixed up with all the meds and doesn't know what to send where.
    I shall ring my surgery on Monday morning. I know when I was sitting having my hair done last Thursday, my hairdresser noticed it and said it didn't look good. Ah well, something else to worry about. You can't suddently stop taking the Pregabalin can you. I know it is on the side effects of that. My step son was on it when he had his back operation and he suffered the same.

    I have just tried to get to bed, I am so tired, but just couldn't relax. so much going on in my head. Now I am going to worry my gp again. he must get fed up with me.

    Speak to you soon
    thanks
    joy
  • skezier
    skezier Member Posts: 12,150
    edited 30. Nov -1, 00:00
    Hi Joy,

    Sorry your not good today, I agree you must get it seen as soon as you can. I have been taking the pregabalin for around 2 year and have never had anything like that from them. You really must get it checked flower. Luv Cris x
  • joyful164
    joyful164 Member Posts: 2,962
    edited 30. Nov -1, 00:00
    skezier wrote:
    Hi Joy,

    Sorry your not good today, I agree you must get it seen as soon as you can. I have been taking the pregabalin for around 2 year and have never had anything like that from them. You really must get it checked flower. Luv Cris x
    I think I have been on it for about 6 - 7 months now.
    Look like I've been in a boxing match. It's the same side as the perferated ear drum, so perhaps that's got something to do with it.
    Enjoy the rest of theweekend. thanks for the post
    joy
  • woodbon
    woodbon Member Posts: 4,969
    edited 30. Nov -1, 00:00
    Hi, You sound as if you have something nasty going on and should get it checked asap. It may be a drug reation or a return of the ear infection, whatever, you need urgent treatment.

    I hope that you will be sorted out and soon feeling better. Take care of yourself, with lots of love, Sue
  • joyful164
    joyful164 Member Posts: 2,962
    edited 30. Nov -1, 00:00
    Hi folks.
    Well, I went to the doctors this morning feeling like death warmed up. Doctor didn't seem to think there was anything wrong at first. Took my temperature. was ok. Said my breathing was ok. I said it was hurting me and I was wheezing. It wasn't my usual gp but one who had worked in Rheumy before joining the practice.
    My OH said, look at her face. Dr then agreed that it was more puffy on the left side than the right. I asked if I should come off the pregabalen. He said he didn't think it was that and if I stopped if I would be worse. He didn't think it was an allergic reaction to the pregabalen. So what else can it be. It's all set out in the instructions you get in the box. Whatever it is, it's very uncomfortable. I am not going to moan anymore, sorry.
    After he started some serious examinations he then set up some xrays, blood and urine tests so we shall see what happens next.

    I am up at the hospital on Wednesday for my CTS tests, so it's all happening to me at the moment.
    Never ends does it?

    joy
  • skezier
    skezier Member Posts: 12,150
    edited 30. Nov -1, 00:00
    Hi Joy,

    I am really glad they are taking it seriously though and really hope you will soon get it sorted. Good luck and I hope you soon can get this sorted. Luv Cris x
  • annie_mial
    annie_mial Member Posts: 5,818
    edited 30. Nov -1, 00:00
    Glad they've taken it seriously, Joy, hopefully they will be able to rule out TA.
    Let me know how your tests go on Wednesday - I'm having mine done on Friday.........I'm a bit nervous as my legs and feet are really bad at the moment.

    Annie
  • joyful164
    joyful164 Member Posts: 2,962
    edited 30. Nov -1, 00:00
    Thanks Skezier and Anna.

    I'm sitting here at the moment with two TENS m/cs going. one on my neck and the other at the bottom of my back. feels lovely.
    One thing the gp mentioned was possibly Shingles. got to go
    Friend here with our new windows. speak to you later

    joy